# SDR 99FDEA00170

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: B Hyd Syst
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

99-104 - LOST 'B' SYS HYD FLUID AND PRESS ON TAXI IN.  A/C TOWED IN.  INSTALLED NEW HYD PRESS LINE FROM NR 1 B PUMP TO B: MODULE PER 727-200 STANDARD MM 12-12-000.  OPERATIONAL AND LEAK CK GOOD.
